MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET; UNIT, PHACOFRAGMENTATION
Catalog Number 8065750918
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that a phaco tip could not be tightly connected to handpiece before vitrectomy surgery.The surgery was completed on the same day after replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Corrected information provided in b.1., b.2., and h.11.Upon further assessment, it was confirmed that the event, phacoemulsification tip could not be tightly connected to handpiece, resulted from the connector issue.A connector issue is not considered to be a reportable malfunction, and it is not likely that a recurrence would result in serious injury.Hence this reported event does not meet the criteria for reporting.No further reports will be scheduled under mfg report num.1644019-2025-00725.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21640382
Report Number1644019-2025-00725
Device Sequence Number18249150
Product Code HQC
UDI-Device Identifier00380657509188
UDI-Public(01)00380657509188(17)260531(11)240603(10)16V4DK
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number8065750918
Device Lot Number16V4DK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/02/2025
Date Device Manufactured06/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown